# SDR 2007UALA00765

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 51,937 hours, 6,344 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 22GH TO 26GH & 35HJK TO 44HJK ARE INOPERATIVE. BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACKS IN BOTH POSITIONS. ALL EEL OP CHECK NORMALLY.
